# SDR FDEA201210023540

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111N1004
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT RT AFT WING SPAR WEB SURFACE AT AFT FUEL BOOST PUMP OPENING LOWER BONDING JUMPER ATTACH POINT (MARKED) WINGS-MAIN FRAME -OUTER TANK-REAR SPAR CORRSION IRSS 183.0 RT SIDE (AFT BOOST PUMP) WORK ACCOMPLISHED ON EA F-5710-162542.  MAJOR REPAIR.
